# SDR AWXA200501018

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 50,956 hours, 22,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, LANDING GEAR WOULD NOT RETRACT, ALSO HAD ECAM FAULT FOR MLG SHOCK ABSORBER.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  EMERGENCY WAS NOT DECLARED, GEAR WAS DOWN AND LOCKED.  MAINTENANCE REMOVED AND REPLACED NR 2 LGCIU AND ALSO SERVICED THE RT MLG SHOCK ABSORBER IAW AIRBUS MM 12-14-32.  GEAR SWINGS AND OPERATIONAL CHECKS WERE GOOD. TEAR DOWN REPORT CONFIRMS FAILURE.  UNIT FAILED THE INTERFACE BOARD NR 2 TESTS, TRANSDUCER 10, ON THE INTERFACE BOARD NR 2 WAS REPLACED.  UNIT WAS REPAIRED AND TESTED IAW CMM 32-31-39 REV. 13.
